The Open UniversitySkip to content
 

Transitive projective planes and insoluble groups

Gill, Nick (2016). Transitive projective planes and insoluble groups. Transactions of the American Mathematical Society, 368(5) pp. 3017–3057.

Full text available as:
[img]
Preview
PDF (Accepted Manuscript) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (492kB) | Preview
DOI (Digital Object Identifier) Link: https://doi.org/10.1090/tran/6366
Google Scholar: Look up in Google Scholar

Abstract

Suppose that a group G acts transitively on the points of P, a finite non-Desarguesian projective plane. We prove that if G is insoluble then G/O(G) is isomorphic to SL2(5) or SL2(5).2.

Item Type: Journal Item
Copyright Holders: 2016 American Mathematical Society
ISSN: 1088-6850
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Related URLs:
Item ID: 36571
Depositing User: Nick Gill
Date Deposited: 12 Feb 2013 10:12
Last Modified: 01 May 2019 01:52
URI: http://oro.open.ac.uk/id/eprint/36571
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU